# SDR CALA0300658

- Difficulty date: November 21, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N11651
- Make and model: Boeing 737524
- Aircraft serial: 28912
- Aircraft time: 16,218 hours, 8,664 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BELTFRAME CORRODED AT STA 992, S17-18R.  THE CORRODED AREA WAS CUT OUT AND A REPAIR WAS INSTALLED IAW SRM 51-70-11.
